Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Vaginal bleeding while having intercourse, inter-menstrual bleeding. Causes and cure?

hi i would like to know a couple of things first off i am a little confused. because the last time i got my period and it was normal was sometime in early december and i know its still early in the month but last week i was having sex and i started bleeding it looked like a period but im not sure it was very little and i would only bleed when i would have sex.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
Post coital bleeding as it is called, needs to be investigated straightaway. It could be due to any of the local lesions including cervical polyps, cervical erosion and an unhealthy cervix. You should see a gynecologist for a local examination, a pap smear and a trans-vaginal sonogram as well to locate the cause. Meanwhile abstain from further intercourse, and if you miss a period, check for pregnancy also. Wish you good health.
Answered: Sat, 9 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor